MathSciNet Relay Station
MathSciNet bibliographic data
MR1490759 34B15 (34A45)
Ruyun, Ma; Jihui, Zhang; Shengmao, Fu The method of lower and upper solutions for fourth-order two-point boundary value problems. J. Math. Anal. Appl. 215 (1997), no. 2, 415–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement